# SDR 2A6R2025010672305

- Difficulty date: January 6, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N877CR
- Make and model: Urocop EC135T2
- Aircraft serial: 0625
- Aircraft time: 7,274 hours, 24,556 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: L533M1088103
- Condition: Cracked
- Location: Zone 100
- Part time: 7,274 hours, 24,556 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1000 HOUR INSPECTION, CRACK DAMAGE WAS DISCOVERED ON THE LH UPPER AND RH LOWER FRAME 5 MEDICAL INTERIOR MOUNT LOCATIONS.  THE CRACKS WERE LESS THAN 1.5” IN LENGTH AND FIT THE CRITERIA AND APPLICABILITY FOR THE GENERIC AIRBUS REPAIR DESIGN APPROVAL SHEET AHI-135-53-048-19, ISSUE B DATED 20 NOV 2019.  THE REPAIRS WERE CARRIED OUT PER THIS GUIDANCE WITHOUT DEVIATION.
